# SDR SWAA2023072578150

- Difficulty date: July 13, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 59,068 hours, 38,076 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Support Angle
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ANGLE - SUPPORT ON COCKPIT DOOR LOC STA 259 AT FWD GALLEY AREA 2023-394849<[01] REPLACED ANGLE - SUPPORT ON COCKPIT DOOR LOC STA 259 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED ANGLE - SUPPORT ON COCKPIT DOOR LOC STA 259 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
